# SDR SWAA087378

- Difficulty date: December 28, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 23,134 hours, 13,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING AT EMERGENCY EXIT ROW.  INSTALLED COVER PER MM.
